# SDR HAIHEEA9741

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7161J
- Make and model: Bolkms BO105S
- Aircraft serial: S834
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 4638202007
- Condition: Worn
- Location: Freewheel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENERGIZING RIBBON WORN.  SPRAGS ARE LOOSE. SENT TO Z F LUFTFAHRTTECHNIK GMBH FOR INSPECTION AND REPAIR.
